MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER, IV, SURESITE AUTO, 20G X 1.00

MEDLINE INDUSTRIES LP; CATHETER, IV, SURESITE AUTO, 20G X 1.00
Catalog Number DYNA20100Z
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility "when inserted into the vein to start the iv, it sticks to the needle and does not result in a smooth extraction of the needle from the catheter.Multiple patients were involved.The patients ae fine".The customer confirmed that patients has to be re- stuck with a new iv start attempt.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility "when inserted into the vein to start the iv, it sticks to the needle and does not result in a smooth extraction of the needle from the catheter.".

Common Device Name
CATHETER, IV, SURESITE AUTO, 20G X 1.00
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20578507
Report Number1417592-2024-00930
Device Sequence Number8170561
Product Code FOZ
UDI-Device Identifier20193489140108
UDI-Public20193489140108
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNA20100Z
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown